Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 25, 2014, 09:47:31 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 631841
  • Total Topics: 47836
  • Online Today: 293
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: weird bowels  (Read 1426 times)

0 Members and 1 Guest are viewing this topic.

Offline zeb

  • Member
  • Posts: 172
weird bowels
« on: August 22, 2007, 06:21:43 AM »
Hey does anyone of you not on meds ever had weird bowels?

In the past I had ibs and i used psyllium fibres to have more bulk. No i'm on these fibres again cause my pcp thinks it's ibs again.
But my bowels stay soft are light coloured. (contains more mucus). It's not watery diarrhea, and i only have to go to the loo once a day.

Zeb

tendai

  • Guest
Re: weird bowels
« Reply #1 on: August 22, 2007, 06:45:45 AM »
i've been having funny bowels lately too but i chalk it up to bad  diet coz food is a problem these days in zimbabwe with our supermarkets being empty of proper food.
maybe your doctor can run some tests or something?

Offline northernguy

  • Member
  • Posts: 1,347
Re: weird bowels
« Reply #2 on: August 22, 2007, 10:50:55 AM »
Mine tend to be loose and on the light side as well (I can't believe I'm discussing this).

Tendai, I didn't realize you're in Zimbabwe!  Hope you are doing OK through all the troubles there.  I read yesterday that many gastrointestinal problems are appearing as the water system breaks down, take care of yourself.
Apr 28/06 cd4 600 vl 10,600 cd% 25
Nov 8/09 cd4 510 vl 49,5000 cd% 16
Jan 16/10 cd4 660 vl 54,309 cd% 16
Feb 17/10 Started Atripla
Mar 7/10 cd4 710 vl 1,076 cd% 21
Apr 18/10 cd4 920 vl 268 cd% 28
Jun 19/10 cd4 450 vl 60 cd% 25
Aug 15/10 cd4 680 vl 205 cd% 27
Apr 3/11 cd4 780 vl <40 cd% 30
Jul 17/11 cd4 960 vl <40 cd%33
April 15/12 cd4 1,010 vl <40 cd% 39
April 20/12 Switched to Viramune + Truvada
Aug 2/12 cd4 1040, vl <40, cd% 38
Oct 19 cd4 1,110 vl <40 cd% 41

Offline zeb

  • Member
  • Posts: 172
Re: weird bowels
« Reply #3 on: August 26, 2007, 03:56:56 AM »
Sorry for this topic, but it was something that gave me some worries. Well here an update....

I am using now psyllium fibres for some time now and last week i noticed my bowels are returning to normal. Normal colour and normal substance.

So these fibres do their work. I got them prescribed by my gp but they also can be bought at a drugstore without prescription.
I'm not on meds yet. But if you are you should discuss this first with your doc. These fibres create bulk and can influence the absorbtion of medication.


take care
Zeb

Offline mjmel

  • Member
  • Posts: 2,069
Re: weird bowels
« Reply #4 on: August 26, 2007, 06:38:57 AM »
Zeb, I want to suggest that you make friends with the search feature on this forum. Lots of data can be researched in past postings........including bowel and gastric problems. Diarrhea (defecates) is a subject that comes up now and again since meds do affect folks alike in regards to side effects.
Always nice to hear from you, though.
xxx,
Mike

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.